06-17-2002, 06:12 PM #1
Well I took my first ever shot of primobolan depot today, .5cc (50mg) in my right quad. My question is, I've always been pre-disposed to bruising and a bruise had started before Pete even removed the needle. Is there anything I can take OTC or otherwise that will help reduce the amount of bruising?
06-17-2002, 06:15 PM #2
I don't there is anything OTC to help with bruising. I'd say a good diet with vitamins and anti-oxidents is the most you can do. See what others say though; you never know.
06-17-2002, 07:01 PM #3
Bump...I'd like to see any suggestions
06-17-2002, 07:38 PM #4
I'm bumping this too! (it doesn't take long for it to move down the page)
Thanks Iron Horse...I'll look into the vitamins more closely. Anymore advise would be appreciated, the sooner the better! I'm only injecting every three days between my quads and my shoulders but with the nice weather coming (it still hasn't arrived up here yet ) I want to be able to wear shorts and tank tops and not have people stare at me and then give Pete "funny" looks, ya know what I mean?!!! Seriously, I can wake up in the morning with a bruise the size of a softball on my thigh and not know where it came from! My theory is that Pete is kneeing me in the middle of the night, but he won't admit to it
Thanks again guys!
06-17-2002, 07:59 PM #5
hmm, why not take the shots just in the butt??? bruises will be hidden!!
06-17-2002, 10:02 PM #6New Member
- Join Date
- May 2002
If you are not already taking an iron supplement, it may help.
06-18-2002, 01:07 AM #7Female Member
- Join Date
- Jun 2002
You shouldn't take aspirin. Also try Arnica cream or vitamin K /high concentration/ cream on the bruised spot. It helps.
06-18-2002, 01:40 AM #8
06-18-2002, 03:26 AM #9
also shower before injecting this will make the skin more relaxed
06-18-2002, 03:58 AM #10
Separate beds. We always knew Pete had a kinky side.
Seriously, Bert, Ari already touched on my first thought - wondering whether you might be taking aspirin (as some people do at low doses for heart health). Aspirin is a blood thinner, and those who take it on a regular basis are often more prone to bruising, as are people who take Coumadin (a blood thinner).
My next thought was, "Why the quads?" Quad shots are best if you have to do them yourself, since the average person who works out at all has less fatty tissue there. (I usually recommend quad shots for those who self-inject because you get a better angle and can aspirate the needle more safely than you can with your own delts or glutes.)
With only a 1/2 cc injection, I'd recommend trying the delts or, since you're prone to bruising, the glutes next time. (Not to mention that they have less nerve endings than the quads, so you're in for a less painful shot.)
06-20-2002, 06:36 PM #11
Thanks for the responses!
1. As for the aspirin, no I don't take any.
2. Why the quads? Well, we weren't able to get our hands on any 1 1/2" needles and I have a little extra fat on my glutes right now so I didn't want to inject there and not reach the muscle (I know that blood flow in fat isn't as good as in muscle).
EXCESS...thanks for the link but damn that's expensive!!! I think I'll check out the arnica cream like Ari suggested instead!
06-20-2002, 06:51 PM #12Originally posted by Bert
Why the quads? Well, we weren't able to get our hands on any 1 1/2" needles . . .
P.S. A note for Canucks and "Friends of Canada" - The Canadian version of Delatestryl (test enanthate ) has been switched to a new packaging. The vial is now sealed with a plastic top than can be popped off with a fingernail instead of the old metal seal which required an eyeglass screwdriver to remove. How do I know? Guess where I was last weekend . . .
Last edited by TNT; 06-20-2002 at 06:54 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)